# SDR UIEA201000181

- Difficulty date: August 3, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 30,665 hours, 4,903 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE FOUND ON THE BS 1112.1 - 1170 AIR CONDITIONING ACCESS DOOR 192HR. THE DAMAGE PENETRATED THROUGH THE HONEYCOMB MATERIAL (REF FIG 1.) "TIME LIMITED REPAIR IAW PART 1 WORK INSTRUCTIONS. SCHEDULE PART 2 PRIOR TO THE ACCUMULATION OF 5 CYCLES IN ACC WITH THE SRM 51-70-19. TYPICAL TIME LIMITED REPAIR WITH A METAL OVERLAY ON COMPOSITE PANELS INITIATE REPEAT DVIS EVERY A CHECK. A PERMANENT REPAIR IN ACC WITH SRM 53-00-70, FIG 201, REPAIR TABLE 1 WILL BE ACCOMPLISHED AT THE NEXT C-CHECK."
